Issue
Volume 32, Number 1

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 1, 32 (2014). Abstract
pdf
Full Article

Wensheng Zhang, Eric T. Chung and Chaowei Wang
Stability for Imposing Absorbing Boundary Conditions in the Finite Element Simulation of Acoustic Wave Propagation
J. Comp. Math., 32 (2014), pp. 1-20. Abstract
pdf
Full Article

Marion Darbas and Stephanie Lohrengel
Numerical Reconstruction of Small Perturbations in the Electromagnetic Coefficients of a Dielectric Material
J. Comp. Math., 32 (2014), pp. 21-38. Abstract
pdf
Full Article

Liqun Wang, Songming Hou and Liwei Shi
An Improved Non-Traditional Finite Element Formulation for Solving the Elliptic Interface Problems
J. Comp. Math., 32 (2014), pp. 39-57. Abstract
pdf
Full Article

Tingchun Wang
Optimal Point-Wise Error Estimate of a Compact Finite Difference Scheme for the Coupled Nonlinear Schrödinger Equations
J. Comp. Math., 32 (2014), pp. 58-74. Abstract
pdf
Full Article

Hongen Jia, Kaimin Teng and Kaitai Li
On the Error Estimates of a New Operator Splitting Method for the Navier-Stokes Equations
J. Comp. Math., 32 (2014), pp. 75-92. Abstract
pdf
Full Article

Xiaomin Duan, Huafei Sun and Zhenning Zhang
A Natural Gradient Descent Algorithm for the Solution of Lyapunov Equations Based on the Geodesic Distance
J. Comp. Math., 32 (2014), pp. 93-106. Abstract
pdf
Full Article